Couldn't find what you looking for?

TRY OUR SEARCH!

I too have this problem; red dots on the tops and sides of my feet and on the tops of my toes.  It first happened when my feet and ankles became very swollen.  I guess that capillaries broke and this left red dots that turned kind of red-brownish.  I went to get a pedicure and had a detox foot bath.  I was surprised to see tiny brown dots in the foot bath water.  I believe that the detox foot bath helped remove some of the dead blood in my skin.  This did make a difference in the appearance of my skin, but later when my feet became swollen again, the capillaries broke and red dots came back.  In my case, this problem is caused by my high blood pressure, being overweight and on occasions when my feet become too swollen. (I am 51 yrs old.)  What has helped reduce the incidence of swollen feet and ankles is going on a detox PH balanced diet.  I used the Dr. Robert and Shelly Young PH miracle diet, which includes drinking lots of PH balance water.  This in addition to other nutrients helped flush out and detoxify my body and the foot swelling disappeared but the red-brown dots are still there.   I think that this is a precursor to varicose veins and darkened skin that elderly people have on the lower legs, ankles and feet.  My guess is with weight loss, lowered blood pressure, exercises and healthy eating habits this problem could be minimized.  Most likely, good circulation is key.  Has anyone used creams with vitamin K?  This is supposed to help. <?xml:namespace prefix = o ns = "urn:schemas-microsoft-com:office:office" />

Reply

Loading...

I have the same thing that appears for a few days, then dissapears for a few more then comes back! I went to my doctor who sent me for blood tests to check if my blood was clotting properly, when the results came back as fine he just said he doesnt know why it does it, and didnt do anything about it ¬¬ It doesnt irritate me but it just looks horrible :/
Reply

Loading...

I GOT THE SAME THING AND MY DOCTOR SAID IT WAS FROM A MEDICATION I TOOK ONLY ONCE AND IT REACTED TO MY SKIN. NOW I HAVE TO WAIT FOR T LEASE A WEEK FOR IT TO COME OUT OF MY SYSTEM. I HAVE TO TAKE PREDNISONE FOR 5 DAYS.

 

Reply

Loading...

my husband has the same thing butmost GP's do not know what this is you need to get to see a really good dermatologist demand to be referd!! in the meantime ask your GP to prescribe Codiene Phosphate to assist with the pain or Gabapentin (I am a nurse so my husbands lucky i will fight his corner) I have seen the pain he has been in - same as yourself. He is seeing a private Dermatologist next week.
Reply

Loading...

Just found the answer that is satisfactory to me.  Please type "what causes tiny hemorrage of blood vessels in the skin" into your browser.  The condition is referred to as Pigmented Purpura.  Be Well
Reply

Loading...

I have the same thing and I've had them for almost a year. There's no itching or pain or anything, just the red dots. They are mostly concentrated on both of my ankles and extend down both of my feet in lower concentrations. All the dots are very small, some are red, some are brown, others appear to be small brown rings, and some of them are slightly raised red dots that get lighter in the center. I really wonder what they are, but I can't afford a doctor's visit right now and they don't have any other symptoms, so hopefully someone can shed some insight into possible causes.
Reply

Loading...

Me and my mom went into this drive in moive theater and watched two moives. We had the windows open. I kept switching seats cause my feet and legs kept feeling like the were being bite by something. Than two days later i saw some little red dots on the side of both my feet and on the top of them. They didn't itch and I told my mom she said they were just mosqiouto bitesbut the mosqiutos didn't like the tast of my blood.?.???? That doesn't sound right?? The next day I saw more red dotes and one of them on my arm. I had no mosqiuto bites to scratch and it is starting to get weird. Now today the dotes seemed to have mulitpled on my feet. I already had the chicken poxs and they don't itch. Please don't tell me I have a disease or something. I mean I am a highschool student in chicago only thing I should worry about are boys and grades not skin disease or something from mosqiutos. Someone please explain??? ( sorry for miss spells)
Reply

Loading...

This sounds like what I have and I was told that they are called petechial hemorrhages witch are generally harmless here is a link to some info about them. Hope this helps you guys to feel a little more at ease about it.  

***this post is edited by moderator *** *** web addresses not allowed***Please read our Terms of Use

Reply

Loading...

What have you found out for I have a similar problem. Also, I scratch easily there and have itching there too, especially early in the morning when I'm in bed. Have you found a good site to learn more.

Reply

Loading...

About an hour ago. I noticed. 1 dot on my foot and now Thera about 200 on my legs and some above my knee they look like popped veins but can't be sure the seem to be fading but I can't be sure but same thing no itching
Reply

Loading...

If in one hour you went from 1 dot to hundreds of dots, you really need to see a doctor.
Reply

Loading...



My dermatologist told me it's a circulation problem caused by the swelling. You're right, they are small blood capilaries that come to the surface of the skin; bright red at first, then they turn rusty brown. It's best to wear special stockings made to aid the circulation.


***Post is edited by moderator *** Web addresses not allowed***Please read our Terms of Use


Don't excercise in them, but wear the knee highs everyday. It will help keep the swelling down and prevent the spots. She also gave me some Ammonium Lactate lotion 12% to put on at night. Have to wash your hands after using it. The condition seems to be improving!

Reply

Loading...

i had the same problem when i was in grade 1.

red spots that started from my feet

slowly spreading upwards

within 3 days, i can no longer walk

i was hospitalized. medications aren't working..

So my parents took me to a faith healer (i know it's crazy)

after a week (still in the hospital with continuous medication), it disappeared

and i've been running lively since then. :)

 

the doctors didn't have a clue what it was. IDK if the medications healed me or what

but the faith healer said that it was some kind of allergic reaction caused by a dog (LOL)

funny thing was, a puppy licked my hands a day before the reed spots started to appear.

it was the first and last day that i ever went close to a puppy during my childhood. :(

Reply

Loading...

I have had massive swelling. My doc prescribed me Droxycycline. The swelling began going down. 5 days later it was gone. Then ..BAM! Red dots back, this time larger. Discolored skin, some areas as bad as bruises. Now it feels like many ant bites. Painful to walk
Reply

Loading...

I found this on Wiki, as I have everything you have described ... Thrombocytopenia (or thrombopenia) is a relative decrease of platelets in blood.

Platelets, or thrombocytes (from Greek θρόμβος, "clot" and κύτος, "cell"), are small, irregularly shaped clear cell fragments (i.e. cells that do not have a nucleus containing DNA), 2–3 µm in diameter,[1] which are derived from fragmentation of precursor megakaryocytes. The average lifespan of a platelet is normally just 5 to 9 days. Platelets are a natural source of growth factors. They circulate in the blood of mammals and are involved in hemostasis, leading to the formation of blood clots.

If the number of platelets is too low, excessive bleeding can occur. However, if the number of platelets is too high, blood clots can form (thrombosis), which may obstruct blood vessels and result in such events as a stroke, myocardial infarction, pulmonary embolism or the blockage of blood vessels to other parts of the body, such as the extremities of the arms or legs. An abnormality or disease of the platelets is called a thrombocytopathy,[2] which could be either a low number of platelets (thrombocytopenia), a decrease in function of platelets (thrombasthenia), or an increase in the number of platelets (thrombocytosis). There are disorders that reduce the number of platelets, such as heparin-induced thrombocytopenia (HIT) or thrombotic thrombocytopenic purpura (TTP) that typically cause thromboses, or clots, instead of bleeding.

Platelets release a multitude of growth factors including platelet-derived growth factor (PDGF), a potent chemotactic agent, and TGF beta, which stimulates the deposition of extracellular matrix. Both of these growth factors have been shown to play a significant role in the repair and regeneration of connective tissues. Other healing-associated growth factors produced by platelets include basic fibroblast growth factor, insulin-like growth factor 1, platelet-derived epidermal growth factor, and vascular endothelial growth factor. Local application of these factors in increased concentrations through Platelet-rich plasma (PRP) has been used as an adjunct to wound healing for several decades.
Reply

Loading...